# SDR RAIA960215

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2120 · Air Distribution System
- Part: Air Distributor
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7170 - DURING TAXI, SMOKE IN COCKPIT AND FRONT CABIN.  MAINTENANCE PERFORMED GROUND RUNS WITH PACKS ON.  FOUND NO VISUAL INDICATIONS OF SMOKE.  (X)
